# SDR SWIA201335301

- Difficulty date: October 30, 2013
- Submitted: November 20, 2013
- Operation: Air carrier
- Aircraft: N616QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10128
- Aircraft time: 26,183 hours, 19,420 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT RAIL AT LBL 9.0  FS 581.0 TO FS 693.0 HAS SEVERAL AREAS OF CORROSION.  C-CHECK REPAIRED LT FLOOR SEAT TRACK AT FS 581 TO FS 693.  LOCATION UE, STARTING THICKNESS .371", MATERIAL REMOVED .020", REMAINING THICKNESS .351", IAW REO.
